# SDR DALA2023042003113

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 51,333 hours, 26,286 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3171 -IFSD/DIV- CREW REPORTED RIGHT ENGINE LOW OIL PRESSURE AND SHUT ENGINE DOWN PER QRH. FOUND OIL LEAKING FROM 6 O'CLOCK STRUT. CORRECTIVE ACTION: REPLACED RIGHT ENGINE.
